lnu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Characterization of 2-ramified power series
Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).ORCID-id: 0000-0002-0510-6782
2017 (Engelska)Ingår i: Journal of Number Theory, ISSN 0022-314X, E-ISSN 1096-1658, Vol. 174, s. 258-273Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we study lower ramification numbers of power series tangent to the identity that are defined over fields of positive characteristics p. Let g be such a series, then g has a fixed point at the origin and the corresponding lower ramification numbers of g are then, up to a constant, the degree of the first non-linear term of p-power iterates of g. The result is a complete characterization of power series g having ramification numbers of the form 2 ( 1 + p + 
 + p n ) . Furthermore, in proving said characterization we explicitly compute the first significant terms of g at its pth iterate.

Ort, förlag, år, upplaga, sidor
Elsevier, 2017. Vol. 174, s. 258-273
Nyckelord [en]
Lower ramification numbers, iterations of power series, difference equations, arithmetic dynamics
Nationell ämneskategori
Annan matematik
Forskningsämne
Naturvetenskap, Matematik
Identifikatorer
URN: urn:nbn:se:lnu:diva-58627DOI: 10.1016/j.jnt.2016.10.005ISI: 000392902700016Scopus ID: 2-s2.0-85006507544OAI: oai:DiVA.org:lnu-58627DiVA, id: diva2:1051531
Anmärkning

Correction published in: Nordqvist, Jonas. 2017. Corrigendum to “Characterization of 2-ramified power series” [J. Number Theory 174 (2017) 258–273], Journal of Number Theory, 178: 208.

Tillgänglig från: 2016-12-02 Skapad: 2016-12-02 Senast uppdaterad: 2020-01-13Bibliografiskt granskad
Ingår i avhandling
1. Ramification numbers and periodic points in arithmetic dynamical systems
Öppna denna publikation i ny flik eller fönster >>Ramification numbers and periodic points in arithmetic dynamical systems
2018 (Engelska)Licentiatavhandling, sammanläggning (Övrigt vetenskapligt)
Abstract [en]

The field of discrete dynamical systems is a rich and active field of research within mathematics, with applications ranging from biology to computer science, finance, engineering and various others. In this thesis properties of certain discrete dynamical systems are studied together with number theoretic properties of the functions defining these systems. The dynamical systems studied in this thesis are defined by iteration of power series g with a fixed point at the origin, tangent to the identity, and defined over fields of prime characteristic p. We are interested in the geometric location of the periodic points in the open unit disk. Recent results have shown that there is a connection between the lower ramification numbers of g and the geometric location of the periodic points in the open unit disk. The lower ramification numbers of g can be described as the multiplicity of zero as a fixed point of p-power iterates of g.

Part of this thesis concerns characterizing power series having certain sequences of ramification numbers. The other part concerns utilizing these results in order to describe the geometric location of the periodic points in terms of their distance to the origin. More precisely, we characterize all 2-ramified power series, i.e. power series having ramification numbers of the form 2(1 + p + … + pn). Moreover, we also obtain a lower bound of the absolute value of the periodic points in the open unit disk of such series.

Ort, förlag, år, upplaga, sidor
Växjö: Linnaeus University Press, 2018. s. 74
Serie
Lnu Licentiate ; 10
Nyckelord
ramification numbers, local fields, arithmetic dynamics, periodic points, Nottingham group
Nationell ämneskategori
Matematik
Forskningsämne
Naturvetenskap, Matematik
Identifikatorer
urn:nbn:se:lnu:diva-69926 (URN)978-91-88761-28-6 (ISBN)978-91-88761-29-3 (ISBN)
Presentation
2018-02-15, D1136, Växjö, 13:00 (Engelska)
Opponent
Handledare
Tillgänglig från: 2018-01-17 Skapad: 2018-01-17 Senast uppdaterad: 2018-01-17Bibliografiskt granskad
2. Residue fixed point index and wildly ramified power series
Öppna denna publikation i ny flik eller fönster >>Residue fixed point index and wildly ramified power series
2020 (Engelska)Doktorsavhandling, sammanläggning (Övrigt vetenskapligt)
Abstract [en]

This thesis concerns discrete dynamical systems. These are systems where the dynamics is modeled by iterated functions. There are several applications of discrete dynamical system e.g. in biology, pseudo random number generation and statistical mechanics. In this thesis we are interested in discrete dynamical systems described by iterations of a power series f fixing the origin, where it is tangent to the identity. In particular, the coefficients of f are given in a field of positive characteristic p. We are interested in the so-called lower ramification numbers of such series. The lower ramification numbers encodes the multiplicity of the origin as a fixed point of f under p-power iterates. In particular this thesis contains four papers all related to the topic of lower ramification numbers of such power series.

In Paper I we consider so-called 2-ramified power series and give a characterization of such in terms of its first significant terms. This is further extended in Paper II, where we geometrically locate the periodic points of 2-ramified power series in the open unit disk. In doing, so we provide a self-contained proof of the main result of the first paper.

In Paper III, we consider power series with a fixed point at the origin of small multiplicity, i.e. the multiplicity of the fixed point is less than that of the characteristic of the ground field. We provide a characterization of all such power series having the smallest possible lower ramification numbers, in terms of its first significant terms, and in terms of the nonvanishing of the so-called iterative residue. In doing so, we also provide a formula for the residue fixed point index for the case of a multiple fixed point. We further extend the results of Paper II by locating geometrically the periodic points in the open unit disk of convergent power series with small multiplicity.

In Paper IV we consider power series of large multiplicity, and introduce an invariant in positive characteristic closely related to the residue fixed point index. We provide a characterization of these power series having the smallest possible lower ramification numbers in terms of the nonvanishing of this invariant. As a by-product we obtain results about the dimension of the moduli space of formal classification of wildly ramified power series.

Abstract [sv]

Denna avhandling behandlar diskreta dynamiska system. Dessa är system där dynamiken modelleras med en itererad funktion. Tillämpningarna för diskreta dynamiska systems återfinns bland annat i biologi, pseudo-slumptalsgenerering och statistisk mekanik för att nämna några exempel. I denna avhandling är vi intresserade av dynamiska system som beskrivs av iterationer av en potensserie f med en fixpunkt i origo, där den tangerar identitetsavbildningen. Särskilt är vi intresserade av potensserier vars koefficienter kommer från en kropp med positiv karaktäristik p. Vi är intresserade av de så kallade underförgreningstalen till f. Underförgreningstalen till en potensserie f kan kortfattat beskrivas som multipliciteten av origo betraktad som en fixpunkt till iterationer av f. Denna avhandling innehåller fyra artiklar som behandlar detta ämne.

I artikel I studerar vi så kallade 2-förgrenade potensserier och karaktäriserar dessa i termer av dess första signifikanta termer. Detta utvecklas sedan i artikel II, där vi beskriver absolutbeloppet av de periodiska punkterna för 2-förgrenade potensserier. Detta medför också att vi erhåller ett fristående bevis för huvudresultatet i artikel I.

 

I artikel III, studerar vi potensserier med en fixpunkt i origo med liten multiplicitet, d.v.s. potensserier där multipliciteten för origo som en fixpunkt är mindre än karaktäristiken för koefficientkroppen. Vi erhåller en karaktärisering av dessa i termer av dess första signifikanta termer, samt även formulerat som ickeförsvinnandet av den så kallade iterativa residyn. Vi erhåller även en formel för att beräkna det holomorfa indexet för en fixpunkt i fallet då multiplikatorn av fixpunkten är 1. Vidare utvecklar vi resultaten från artikel II genom att erhålla resultat om de periodiska punkternas geometriska placering i den öppna enhetsskivan för konvergenta potensserier med en fixpunkt med liten multiplicitet.

I artikel IV studerar vi potensserier där origo är en fixpunkt med multiplicitet som är större än karaktäristiken i koefficientkroppen. Vi introducerar även en invariant i positiv karaktäristik nära besläktad med det holomorfa indexet. Vi erhåller en karaktärisering av sådana potensserier när dessa har de minsta möjliga underförgreningstalen, i termer av ickeförsvinnandet av denna invariant. Vi erhåller också resultat gällande antalet parametrar som behövs för att klassificera dessa potensserier under formella koordinatbyten.

Ort, förlag, år, upplaga, sidor
Växjö: Linnaeus University Press, 2020. s. 136
Serie
Linnaeus University Dissertations
Nyckelord
wildly ramified power series, residue fixed point index, formal invariant, iterative residue, ramification numbers, non-archimedean, discrete dynamical systems, arithmetic dynamics, periodic points, Nottingham group
Nationell ämneskategori
Matematik
Forskningsämne
Naturvetenskap, Matematik
Identifikatorer
urn:nbn:se:lnu:diva-90867 (URN)978-91-89081-30-7 (ISBN)978-91-89081-31-4 (ISBN)
Disputation
2020-02-06, Weber, Hus K, Växjö, 14:00 (Engelska)
Opponent
Handledare
Tillgänglig från: 2020-01-13 Skapad: 2020-01-13 Senast uppdaterad: 2020-01-13Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopusCorrigendum

Personposter BETA

Nordqvist, Jonas

Sök vidare i DiVA

Av författaren/redaktören
Nordqvist, Jonas
Av organisationen
Institutionen för matematik (MA)
I samma tidskrift
Journal of Number Theory
Annan matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 169 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf